Open Physics (May 2020)

Novel numerical analysis for nonlinear advection–reaction–diffusion systems

  • Shahid Naveed,
  • Ahmed Nauman,
  • Baleanu Dumitru,
  • Alshomrani Ali Saleh,
  • Iqbal Muhammad Sajid,
  • Rehman Muhammad Aziz-ur,
  • Shaikh Tahira Sumbal,
  • Rafiq Muhammad

DOI
https://doi.org/10.1515/phys-2020-0011
Journal volume & issue
Vol. 18, no. 1
pp. 112 – 125

Abstract

Read online

In this article, a numerical model for a Brusselator advection–reaction–diffusion (BARD) system by using an elegant numerical scheme is developed. The consistency and stability of the proposed scheme is demonstrated. Positivity preserving property of the proposed scheme is also verified. The designed scheme is compared with the two well-known existing classical schemes to validate the certain physical properties of the continuous system. A test problem is also furnished for simulations to support our claim. Prior to computations, the existence and uniqueness of solutions for more generic problems is investigated. In the underlying system, the nonlinearities depend not only on the desired solution but also on the advection term that reflects the pivotal importance of the study.

Keywords